Open Access
2013 Existence Results for Constrained Quasivariational Inequalities
V. V. Motreanu
Abstr. Appl. Anal. 2013(SI29): 1-6 (2013). DOI: 10.1155/2013/427908


We deal with a constrained quasivariational inequality under a general form. We study existence of solutions in two situations depending on whether the set of constraints is bounded or possibly unbounded.


Download Citation

V. V. Motreanu. "Existence Results for Constrained Quasivariational Inequalities." Abstr. Appl. Anal. 2013 (SI29) 1 - 6, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1292.49012
MathSciNet: MR3108672
Digital Object Identifier: 10.1155/2013/427908

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI29 • 2013
Back to Top